Banner Orientation2 2018 Fr Ombre

             Plus de détails      

M. ChellaliA note on global alliances in trees. Opuscula Mathematica, 31 (2011) 153—158.

A. Anitha, S. Arumugam, M. Chellali, Equitable domination in graphs.Discrete Mathematics, Algorithms and Applications, >Vol. 3, 3 (2011) 311-321. 

M. Blidia, F. Maffray, R. Lounes, Characterizations of trees with unique minimum locating-dominating sets.Jour. of Comb. Math.  and Combinatorial Computing, 76 (2011)  225—232.

M. Chellali, L. Volkmann, Characterization of trees with equal 2-domination number and domination number plus two.Discussiones Math. Graph Theory, 31 (2011) 687—697.